# SDR 2007UALA04647

- Difficulty date: November 11, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 69,436 hours, 8,619 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE E-ZONE RT FWD EEL STRIP INTERMITTENT.  REPLACED BATTERY PACK.  OP CHECKED OK.
